# SDR ASAA2014081608856

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,633 hours, 6,964 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  PERFORMED T49.5 PROBE & EGT SYSTEM INSPECTION AMM TASK 77-21-200-801-F00.  T49.5 S4 PROBE FAILED RESISTANCE CHECK. R & R T49.5 S4 PROBE.  OPS CHECKED GOOD.  IAW AMM 77-21-01 FOR T49.5.
